# SDR SWAA2022113068288

- Difficulty date: November 6, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-767 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727A TO BS767 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT 2022-559945<[01] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL STR25R AND WL156 AFT CARGO COMPARTMENT. I.A.W 737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:146A7500 SHEET 85 REV A.
